Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the $p$-parts of Weyl group multiple Dirichlet series

Tom 179 / 2017

Holley Friedlander Acta Arithmetica 179 (2017), 301-317 MSC: Primary 11F68, 11M41; Secondary 20F55. DOI: 10.4064/aa8309-5-2017 Opublikowany online: 11 July 2017

Streszczenie

We study the structure of $p$-parts of Weyl group multiple Dirichlet series. In particular, we extend results of Chinta, Friedberg, and Gunnells (2008) and show, in the stable case, that the $p$-parts of Chinta and Gunnells (2010) agree with those constructed using the crystal graph technique of Brubaker, Bump, and Friedberg (2006, 2008). In this vein, we give an explicit recurrence relation on the coefficients of the $p$-parts, which allows us to describe the support of the $p$-parts and address the extent to which they are uniquely determined.

Autorzy

  • Holley FriedlanderDepartment of Mathematics and Computer Science
    Dickinson College
    Carlisle, PA 17013, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek